# SDR DXTA200701837

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,940 hours, 3,806 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED UNCOMMANDED HARD LT YAW CAUSED BY YAW DAMPER. OPERATION CHECK OF A AND B YAW DAMPER SYSTEMS GOOD, SPZ-8000 DIAG. TEST GOOD. RUDDER SERVO OPERATION CHECK GOOD, FLIGHT GUIDANCE, FGC'S, AND AHRS SYSTEMS CHECK GOOD IAW MFG SPZ-8000 AFCD MM SECTION 4.
